ADHD Channel
Topics & Medications
Quicklinks
Related Channels

Daytrana and Hair Loss

In clinical studies of Daytrana, hair loss was not a reported side effect of the medication. Hair loss was, however, reported as a side effect in studies of other forms of methylphenidate (the active ingredient in Daytrana). If you are using Daytrana and hair loss does occur, notify your healthcare provider. Whether or not it is a side effect of Daytrana, your healthcare provider may be able to suggest treatment for the problem.

Daytrana and Hair Loss: An Overview

Although hair loss was not reported in short-term studies of Daytrana™ (methylphenidate patch), it was seen in studies of other forms of methylphenidate (which involved larger groups of people). Based on these data, it is difficult to say how common it is for people taking Daytrana to experience hair loss. Also, since hair loss is so common in the general population and is a rare complaint in people taking Daytrana, it is difficult to say whether it is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while using Daytrana, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome (or if your healthcare provider believes the medicine is causing your hair loss), he or she may recommend trying another ADHD treatment.
 
6 Things That Worsen or Cause ED

Daytrana Patch

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.